Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i've been on Amnesteen (generic Accutane) and have a question, not really related to Amnesteen, i think what i have on my right cheek is a "cyst", it's a bump with just a very small pinpoint red mark, it's been there for i don't know how long. is this something that would be treated with a cortisone injection ? are those injections only done by a derm or also by a "normal" doctor ?

thanks girls & boys..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×